MathSciNet Relay Station
MathSciNet bibliographic data
MR1825406 42B15 (47D06)
Weis, Lutz Operator-valued Fourier multiplier theorems and maximal $L_p$-regularity. Math. Ann. 319 (2001), no. 4, 735–758.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement